# SDR 95ZZZM81

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LOWER FUSELAGE AFT CARGO COMPARTMENT Y1140 BETWEEN LONGERON 25L AND 26L FRAME CORRODED.  REPAIRED IAW EO NR C 00-27-57-012-95 PLUS DWG NR HSE-27-53-175 DATED 4/20/95 DOC ON FAA 8110-3 DATED 4-26-95.
